# SDR ASOA2012082902126

- Difficulty date: August 8, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Part time: 987,552 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING UNDER FUSELAGE TO WING ACCESS PANEL 161EL VERTICAL ATTACHMENT ANGLE IS CRACKED.  LOCATED & DRILLED NEW SERVICEABLE VERTICAL ATTACHMENT BRACKET IAW SRM 51-40-11, INSTALLED NEW SERVICEABLE VERTICAL ATTACHMENT BRACKET UNDER ACCESS PANEL 161EL ON LT UPPER WING IAW SRM 51-42-06.
